Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Red Eyes Questions

I am 18 years old .sometime my eye become red after study .give me some eye drop to relax eye.

Dr. Shriganesh Diliprao Deshmukh 89% (3480 ratings)
International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
I am 18 years old .sometime my eye become red after study .give me some eye drop to relax eye.
Eye sight Here is a good protocol that I follow to improve eyesight for children successfully: - stop watching TV, too close to it, especially if the screen is large - no cell phone (the light from the screen and RF radiation oxidizes them and is very damaging to the eyes). Laptop and tablets only if needed. - Calc Phos 30, every other day, four pellets in the morning to improve calcium assimilation. Children need more calcium and this is frequently the underlying cause. You can make it every 4th day after 3 or 4 doses. Give Fish Oil, if it completely agrees. If there is any discomfort after the tablet, do not continue. If they agree, continue for a few months. Please report after 2 months. For adults, the original protocol or even simply, Ruta 6 and Calc Phos 3xalternately helps. Advise to take Physostigma 30 daily one dose early in the morning and Ruta 10M weekly one dose i.e. Every sunday and stop other medicine on this da5y. Ask me in private so dat we can discuss in better manner and also you wil improve Also we can change d medicine.
Submit FeedbackFeedback

My left eye remains red though I am taking brinzotim eye drop in place of brimolol as I am suffering from glaucoma. Kindly suggest what to be done to reduce the reddishness.

Dr. Sajeev Kumar 90% (29788 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
My left eye remains red though I am taking brinzotim eye drop in place of brimolol as I am suffering from glaucoma. K...
Your reddishness is due to increased eye pressure and the medicines you use. It is not harmful and will reduce with time
Submit FeedbackFeedback

I am suffering from redness and itching in eyes due to excess use of phone, how can be it treat,

Dr. Ramakrishna Chanduri 88% (2684 ratings)
BHMS
Homeopath, Hyderabad
I am suffering from redness and itching in eyes due to excess use of phone, how can be it treat,
Antihistamine eyedrops: These can reduce the itching, redness and swelling associated with eye allergies. Mast cell stabilizer eyedrops: These prevent the release of histamine and other substances that cause allergy symptoms. To prevent itching, the drops must be used before you're exposed to an allergen.
Submit FeedbackFeedback

My left eye lower part is red and upper part is paining and I think my upper part is swelling. What to do?

Dr. Jayvirsinh Chauhan 97% (18079 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
My left eye lower part is red and upper part is paining and I think my upper part is swelling. What to do?
Use Euphrasia eye drops. If symptoms doesn't relieve than consult me through Lybrate with details for Homoeopathic treatment and further guidance
Submit FeedbackFeedback

It subconjunctival hemorrhage I want preventions I wants to know symptoms. Please suggest.

Dr. S.K. Tandon 95% (27864 ratings)
M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG
Sexologist, Sri Ganganagar
It subconjunctival hemorrhage I want preventions
I wants to know symptoms. Please suggest.
Your eye has red lines or patches in the normally white sclera, or the whole sclera may become red. Your eye may feel slightly scratchy. Usually, no treatment is needed. The blood becomes absorbed in time, and the eye becomes clear again.
Submit FeedbackFeedback

Red spot in my left eye and feeling irritated while watching phone, TV, driving. Some fluid like substance start releasing.

Dr. Prashant K Vaidya 91% (15775 ratings)
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Homeopath, Hyderabad
Red spot in my left eye and feeling irritated while watching phone, TV, driving. Some fluid like substance start rele...
If you are planning to use eye drops, speak to a health care provider first, as some drops may increase redness. To prevent red eyes from starting or worsening: Avoid smoke, pollen, dust, and other triggers. Do not wear contact lenses until the red eye clears.
Submit FeedbackFeedback

My Lenses were lost yesterday .I tried finding it .right eye lens I got stuck near eye ball but in the left eye I am not able to see. Left eye is little swollen & red. Please suggest a remedy on same.

Dr. Prashant K Vaidya 91% (15775 ratings)
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Homeopath, Hyderabad
My Lenses were lost yesterday .I tried finding it .right eye lens I got stuck near eye ball but in the left eye I am ...
Soak a towel or washcloth in cold water or refrigerate a damp cloth or eye pillow. Then lie down with the compress across your eyes to let the coolness reduce swelling. Try allergy eye drops.
Submit FeedbackFeedback

I am 16 years old, Science student I HV pain in my eyes and itchiness and also redness, Doctors will tell every time it's becoz of allergy, I just wanted to ask can I use itone eye drop ,plz give me a suggestion,

Dr. Sajeev Kumar 90% (29788 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
I am 16 years old, Science student I HV pain in my eyes and itchiness and also redness, Doctors will tell every time ...
You can safely use I tone and use goggles to avoid exposure to dust esp. if you travel on bike
Submit FeedbackFeedback

When I am drinking alcohol my face and my eyes become red what will be the reason?

Dr. Prashant K Vaidya 91% (15775 ratings)
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Homeopath, Hyderabad
When I am drinking alcohol my face and my eyes become red what will be the reason?
Alcohol can also change other reactions in the body, including blood pressure, core body temperature, and skin. ... The alcohol flush reaction:For many people, a glass of wine or pint of beer can cause flushing in the face, and the more the person drinks, the redder their skin becomes and the puffier their eyes get.
Submit FeedbackFeedback

I am using contact lenses from last 7/8 years. Now my eyes become red. Please tell me the medicine.

Dr. Jayvirsinh Chauhan 97% (18079 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
I am using contact lenses from last 7/8 years. Now my eyes become red. Please tell me the medicine.
Stop using lenses. This is just the beginning. Next stage is corneal ulcer. You can consult me at lybrate for homoeopathic treatment..
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Red Eyes treatment

View fees, clinic timings and reviews